# SDR HEEA078302

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,791 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Cap
- Part number: 206362002103
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP EARS CORRODED AND BROKEN OFF ALSO STICKING.
